# SDR CA120221003

- Difficulty date: February 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 429
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bolt
- Part number: MS2125006017
- Condition: Cracked
- Location: Tailboom
- Part time: 382 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A TORQUE CHECK OF THE TAILBOOM ATTACH, 1 BOLT WOULD NOT TORQUE. INSPECTION REVEALED A CRACKED THREADED RECEPTACLE ON 1 ANCHOR NUT AND THE BOLT THREADS SLIGHTLY GALLED AT LOCATION NR 7.
